Jump to content
CrazyBoards.org

raised my paxil, feeling a bit wired


Recommended Posts

;)

hey, i went from 20 to 30 on paxil.  it's only been a few days but i'm feeling a bit wired.  i'm not having trouble sleeping but i'm not entirely in a calm space either.  if i'm feeling a bit jittery at this stage of the increase do you think i'll get back to calm or do you think i'll continue feeling overstimulated?

thanks!

Link to comment
Share on other sites

Either one is possible. Paxil can overstimulate you some for a bit after a dose increase, or you might be a little too high.

You should tell your pdoc right away if you remain feeling uncomfortable. You might need to increase the dose slower, or you may just be at too high a dose for you.

Fiona

Link to comment
Share on other sites

Yes. definitely keep an eye on any side effects, but rest assured that with a potent ssri like paxil, it is coming to experience some jittery syndrome features when changing doses - a similar feeling to when you start taking it from scratch.

These should pass within a week or two, or at least get milder.

A lot of dr's, especially gp's dont understand jittery syndrome but psychiatrists are usually well aware of it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...